# SDR VNAA20250320082

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: SH67036367
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00200849 DISCREPANCY: LBL45 WL 38 FS821 TO FS847 ON APRON SUPPORT STRUCTURE IS CORRODED AROUND 5 EA. NUT PLATE HOLES CORRECTIVE ACTION: REPAIRED CORRODED AREAS IAW MHIRJ REO 670-53-42-111 REV. -- DATED 2024-11-30.
